Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the antidote for Dapsone poisoning ?

Hi doctor whats the antidote to dapsone poisoning
Asked On : Sat, 13 Aug 2011
Answers:  2 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
REad your prob, symptoms of depsone poisoning are nausea vomiting,headach drowsiness, cynosis, n convulsion. nausea n vomiting can be treated by diphenhydramin, multi dose of activated charcol given to patients, methylene blue also be given to improve cynosis.
Answered: Sat, 13 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     

Long-term administration of dapsone in patients usually results in methemoglobinemia which is not clinically significant.

The hemotoxicity of dapsone is not caused by the drug , but by its metabolites.

There is no specific antidote ,only symptomatic management of methemoglobinemia with methyline blue & folic acids can be done

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor